# SDR DALA2015091505654

- Difficulty date: September 14, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 564
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD 2021-2072, FOUND SEAT TRACK OUT OF LIMITS AT BS 564.8, LT OTBD TRACK. TRIMMED DAMAGED SECTION ON SEAT TRACK FROM BS 490 TO BS 570 LT OTBD LBL 45 IAW SRM 53-00-52, REP 3.  ACCOMPLISHED A PERMANENT REPAIR IAW SRM 53-00-52, REP 3 BY SPLICING-IN A NEW SECTION OF SEAT TRACK.  INSTALLED ID TAG IAW PS 900-5-1, NR 04.
